BibTeX record journals/neco/SuemitsuN04

download as .bib file

@article{DBLP:journals/neco/SuemitsuN04,
  author    = {Yoshikazu Suemitsu and
               Shigetoshi Nara},
  title     = {A Solution for Two-Dimensional Mazes with Use of Chaotic Dynamics
               in a Recurrent Neural Network Model},
  journal   = {Neural Computation},
  volume    = {16},
  number    = {9},
  pages     = {1943--1957},
  year      = {2004},
  url       = {http://dx.doi.org/10.1162/0899766041336440},
  doi       = {10.1162/0899766041336440},
  timestamp = {Thu, 17 Nov 2011 16:24:23 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/neco/SuemitsuN04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}